MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. QUARTEX; QUARTEX 4.0MM POLYAXIAL SCREW, 16MM

GLOBUS MEDICAL, INC. QUARTEX; QUARTEX 4.0MM POLYAXIAL SCREW, 16MM
Model Number 1149.4016
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available as it remains in the patient.Imaging provided, along with additional information, shows the angulation of the broken screw appears to be near the maximum angle the screw allows.It is possible the screws were under uneven loading; however, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a quartex screw broke at c2 post-operatively.

Brand Name
QUARTEX
Common Device Name
QUARTEX 4.0MM POLYAXIAL SCREW, 16MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11697352
Report Number3004142400-2021-00071
Device Sequence Number3104677
Product Code NKG
UDI-Device Identifier00889095355147
UDI-Public00889095355147
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1149.4016
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;